# SDR DXTA2023082593850

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,245 hours, 10,143 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL STORAGE: FUEL IS LEAKING OUT FROM SOMEWHERE INSIDE THE WHEEL WELL ON RH MAIN. RIGHT BRAKE AND WHEEL WERE SMOKING BADLY AFTER PULLING INTO RAMP.  UPON INITIAL LNSP. OF R/H WHEEL WELL FOUND MINOR RESIDUAL FUEL IN WHEEL WELL. INSPECTED R/H WING PANELS FORWARD OF WHEEL WELL AND FOUND PANELS 6110B AND 611EB SEEPING. RE-TORQUED BOTH FUEL PANELS PER CE560XL AMM 57-20-02 FOUND A MULTITUDE OF LOOSE SCREWS. CLEANED WHEELWELL AND LOWEIWING. RE-TORQUED AL INBOARD AND OUTBD. FUEL PANELS AND DID FIND OTHER FUEL PANEL SCREWS NOT IN TORQUE RANGE OF 12 TO 15 INCH POUNDS. PERFORMED GVI OF R/H BRAKE ASSY. PER CE560XL AMM 32-40-00 AND FOUND VERY MINOR RESIDUAL FUEL DAMPENING. PERFORMED BRAKE RINSE PER CE560XL AMM 12-26-00. NO FURTHER DISCREPANCIES. TORQUE WRENCH# AOGOL-115 CAL DUE 8/14/24
